GovWare 2022 Event Agenda

dark page title background

 

Agenda Overview

Loading
09:00
  1. Level 3, Sands Expo and Convention Centre
    180 mins
10:00
  1. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    120 mins
13:00
  1. Level 3, Sands Expo and Convention Centre
    240 mins
  2. Level 3, Sands Expo and Convention Centre
    240 mins
  3. Level 3, Sands Expo and Convention Centre
    240 mins
  4. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    180 mins
17:00
  1. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    120 mins
19:00
  1. End of GovWare 2022 Day 1
09:00
  1. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    480 mins
09:45
  1. Level 3, Sands Expo and Convention Centre
    135 mins
12:00
  1. Level 5, Sands Expo and Convention Centre
    180 mins
13:00
  1. Level 3, Sands Expo and Convention Centre
    240 mins
  2. Level 3, Sands Expo and Convention Centre
    240 mins
  3. Level 3, Sands Expo and Convention Centre
    240 mins
  4. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    180 mins
17:00
  1. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    120 mins
19:00
  1. End of GovWare 2022 Day 2
09:00
  1. Level 3, Sands Expo and Convention Centre
    180 mins
  2. Level 3, Sands Expo and Convention Centre
    540 mins
13:00
  1. Level 3, Sands Expo and Convention Centre
    240 mins
  2. Level 3, Sands Expo and Convention Centre
    240 mins
  3. Level 3, Sands Expo and Convention Centre
    240 mins
  4. Level 1, Exhibition Hall, Sands Expo and Convention Centre
    180 mins
21:00
  1. End of GovWare 2022


Information is correct as of July 2022, but may be subject to changes.

 

GovWare Programme and Co-Located Events

CXO Plenary

CXO Plenary

By Invitation Only

Schedule: 19 October, 12PM-3PM (GMT+8)

Co-organised with CSA, the by-invitation-only CXO Plenary is conceived to bridge C-Suite executives and top-level decision makers from the public and private sectors to exchange multifaceted views on key strategic developments and movements in the cybersecurity space.

Government Closed Door Session

Government Closed Door Session

Closed door session
singapore civil and public service only

Schedule: More details to be announced soon

A special session exclusively for Singapore civil and public service officers, the briefing will facilitate discussion on cybersecurity issues affecting Singapore's cyberspace. The classified session will provide an appreciation for Singapore's cyber threat landscape, useful insights from cybersecurity operations and a glimpse into cutting-edge capabilities and technologies. Admission is granted to holders of the Government Closed Door identification tag and the Public Service Card or Civil Service Card.

SICW 2022 Open Sessions

SICW 2022 Open Sessions

Open to Conference Pass Holders

Schedule: 18-20 October

GovWare is honoured to be a part of Singapore International Cyber Week (SICW) once again in 2022. GovWare Conference Pass holders are entitled to access SICW 2022 Open Sessions. More details will be announced soon.

Cyber Secure Singapore 2022

Cyber Secure Singapore 2022

Open to (ISC)2 members and invited guests 

Schedule: 20 October, 9AM-6PM (GMT+8)

Set to take place at GovWare 2022, (ISC)² Singapore Chapter is launching its inaugural flagship annual conference Cyber Secure Singapore 2022 in celebration of its 10th anniversary. Focusing on the theme "Cyber Security After the Pandemic", the conference programme complements GovWare’s position on adapting a safe and sustainable cyberspace amidst modern disruptions.

This event is open to (ISC)² Singapore Chapter members, (ISC)² members and invited guests only. Registration for Cyber Secure Singapore 2022 will be announced here soon. Check out their website at www.isc2chapter.sg for the latest updates.

Your registration for this event will include access to GovWare Conference and Exhibition on 20 October 2022 only. To gain admission to all event days, you must purchase a GovWare Conference Pass here.

GovWare Exhibition

GovWare Exhibition

GovWare programme Open to all attendees

Schedule: 18-20 October, 9AM-5PM (GMT+8)

As the region’s leading pure-play cybersecurity showcase, the GovWare Exhibition show floor is your gateway to the latest cybersecurity technologies, and an excellent platform for participating countries to exhibit a collective of their countries’ talents and capabilities.

Tech Talk

Tech Talk

GovWare programme Open to all attendees

Schedule: 18-20 October, 1PM-4PM (GMT+8)

Expand your technical know-how through our series of presentations from our premium Sponsors, deliberately curated by the GovWare Organiser, and made available for all GovWare Conference Attendees and Trade Visitors within the exhibition floor.

Pitch Pit

Pitch Pit

GovWare programme Open to all attendees

Schedule: 18 October, 10AM-12PM (GMT+8)

An exhilarating and substantial session brought about for cybersecurity start-up hopefuls seeking insights into how their product or solution will fit in the market, or for progressive organisations foraging for inventive cybersecurity solutions.

Singapore Cyber Conquest

Singapore Cyber Conquest

GovWare programme 

Schedule: 19 October, 9AM-5PM (GMT+8)

Open to students of Institutes of Higher Learning in Singapore, the Singapore Cyber Conquest strives to bring out the best in its contestants, as they complete a diverse range of cybersecurity challenges set out to put their skills and knowledge to the ultimate test.

Networking Nights

Networking Nights

GovWare Socials Open to all attendees

Schedule: 18-19 October, 5PM-7PM (GMT+8)

An unmissable opportunity to mix and mingle face-to-face with the GovWare community from around the world, building new connections for your business and career growth.

GovWare Appreciation Night

GovWare Appreciation Night

GovWare Socials By Invitation Only

In recognition of our incredible partners who make our events possible every year, we are capping off GovWare 2022 with GovWare Appreciation Night, celebrating our shared vision and thriving collaborations in growing and strengthening the cybersecurity community through the years.